Décomposition microlocale analytique des distributions
Annales de l'Institut Fourier, Volume 29 (1979) no. 3, pp. 101-124.

We call a sheaf of abelian groups on a topological space X flexibel if, Ω being an open subset of X, F 1 and F 2 closed in Ω, every section of on Ω with support in F 1 F 2 is the sum of sections in F 1 and F 2 . Let M be a real analytic manifold, S * M its cospherebundel, C f the sheaf of those microfunctions which locally on S * M come from distributions. We show that the sheaf C f is flexibel. In particular the sheaf 𝒟 /𝒜 on M, quotient of the sheaf of distributions by the analytic function is flexibel. We show also that the sheaf of boundary values of holomorphic functions with slow growth on the boundary of a strictly pseudoconvex open set is flexibel. In proving these theorems we use an integral representations of the sections of C f due to Bony and Hörmander’s L 2 -estimates for the solution of a Cousin-problem with bounds.

Nous dirons qu’un faisceau de groupes abéliens sur un espace topologique X est souple si, Ω étant un ouvert de X, F 1 et F 2 des fermés de Ω, toute section de sur Ω à support dans F 1 F 2 est somme de sections à support dans F 1 et F 2 . Soit M une variété analytique réelle, S * M son fibré cotangent en sphères, C f le faisceau sur S * M des microfonctions qui proviennent localement sur S * M, de distributions. Nous montrons que le faisceau C f est souple. En particulier le faisceau 𝒟 /𝒜 sur M, quotient des distributions par les fonctions analytiques est souple. Nous montrons aussi que le faisceau des valeurs au bord de fonctions holomorphes à croissance modérée sur le bord d’un ouvert strictement pseudoconvexe est un faisceau souple. Pour obtenir ces théorèmes nous utilisons une représentation intégrale des sections de C f due à M. Bony et les méthodes L 2 de M. Hörmander pour la résolution d’un problème de Cousin avec condition de croissance.

@article{AIF_1979__29_3_101_0,
     author = {Bengel, G. and Schapira, Pierre},
     title = {D\'ecomposition microlocale analytique des distributions},
     journal = {Annales de l'Institut Fourier},
     pages = {101--124},
     publisher = {Institut Fourier},
     volume = {29},
     number = {3},
     year = {1979},
     doi = {10.5802/aif.754},
     zbl = {0396.46039},
     mrnumber = {81k:46050},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.754/}
}
TY  - JOUR
AU  - Bengel, G.
AU  - Schapira, Pierre
TI  - Décomposition microlocale analytique des distributions
JO  - Annales de l'Institut Fourier
PY  - 1979
DA  - 1979///
SP  - 101
EP  - 124
VL  - 29
IS  - 3
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.754/
UR  - https://zbmath.org/?q=an%3A0396.46039
UR  - https://www.ams.org/mathscinet-getitem?mr=81k:46050
UR  - https://doi.org/10.5802/aif.754
DO  - 10.5802/aif.754
LA  - fr
ID  - AIF_1979__29_3_101_0
ER  - 
%0 Journal Article
%A Bengel, G.
%A Schapira, Pierre
%T Décomposition microlocale analytique des distributions
%J Annales de l'Institut Fourier
%D 1979
%P 101-124
%V 29
%N 3
%I Institut Fourier
%U https://doi.org/10.5802/aif.754
%R 10.5802/aif.754
%G fr
%F AIF_1979__29_3_101_0
Bengel, G.; Schapira, Pierre. Décomposition microlocale analytique des distributions. Annales de l'Institut Fourier, Volume 29 (1979) no. 3, pp. 101-124. doi : 10.5802/aif.754. http://www.numdam.org/articles/10.5802/aif.754/

[1] J.M. Bony, Propagation des singularités différentiables pour une classe d'opérateurs différentiels à coefficients analytiques, Astérisque, 34-35 (1976), 43-91. | Numdam | Zbl

[2] J.M. Bony, P. Schapira, Existence et prolongement des solutions holomorphes des équations aux dérivées partielles, Inventiones Math., 17 (1972), 95-105. | MR | Zbl

[3] J. Bros, D. Iagolnitzer, Tuboïdes dans Cn et généralisation d'un théorème de Grauert, Ann. Inst. Fourier, Grenoble, 26,3 (1976), 49-72. | Numdam | MR | Zbl

[4] J. Bros, D. Iagolnitzer, Support essentiel et structure analytique des distributions, Sém. Goulaouic-Schwartz 1974/1975, exposé 18. | Numdam | Zbl

[5] R. Godement, Topologie algébrique et théorie des faisceaux, Paris, Hermann, 1964.

[6] A. Grothendieck, Eléments de géométrie algébrique III, Publ. Math. IHES, 11 (1961). | Numdam

[7] L. Hörmander, L2 estimates and existence theorems for the ∂ operator, Acta Math., 113 (1965), 89-152. | Zbl

[8] L. Hörmander, Uniqueness theorems and wave front sets for solutions of linear differential equations with analytic coefficients, Comm. Pure Appl. Math., 24 (1971), 617-704. | MR | Zbl

[9] L. Hörmander, Fourier integral operators, Acta Math., 127 (1971), 79-183. | MR | Zbl

[10] M. Kashiwara, On the flabbyness of the sheaf C, R.I.M.S. N° 114, Kyoto University (1970) (en japonais).

[11] K. Kataoka, On the theory of Radon transformations of hyperfunctions, Preprint Tokyo University (1976).

[12] S. Lojasiewicz, Sur le problème de la division, Studia Math., 8 (1959), 87-136. | MR | Zbl

[13] B. Malgrange, Ideals of differentiable functions, Tata Institut of Fundamental Research, Bombay (1966).

[14] A. Martineau, Distributions et valeurs au bord des fonctions holomorphes, Proc. of the Intern. Summer Institute, Lisboa, 1964.

[15] A. Martineau, Théorèmes sur le prolongement analytique du type “Edge of the wedge”, Sém. Bourbaki, 20e année, 340, 1967/1968. | Numdam | Zbl

[16] A. Melin, J. Sjostrand, Fourier Integral operators with complex phase functions and parametrix for an interior boundary value problem, Comm. in Partial Diff. Eq., 1 (14) (1976), 283-311. | MR | Zbl

[17] M. Sato, T. Kawai, M. Kashiwara, Hyperfunctions and pseudo differential equations, In : Lecture Notes in Mathematics 287, 265-529, Berlin, Heidelberg, New York, Springer 1973. | MR | Zbl

[18] J. Wloka, Grundräume und verallgemeinerte Funktionen, Lecture Notes in Mathematics 82, Berlin, Heidelberg, New York, Springer 1969. | Zbl

Cited by Sources: